# SDR DALA2016112109005

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 66,424 hours, 47,905 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE CHECK, FOUND FOUR TAILCONE RECEPTICALS WORN AND LOOSE. REMOVED AND REPLACED THE RECEPITCALS IAW SRM 51-30-02.
